# SDR 95ZZZX2786

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N349AL
- Make and model: Bell 206L-3
- Aircraft serial: 51388
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft Assy
- Part number: 2060403651
- Condition: Corroded
- Location: T/R
- Part time: 4,786 hours
- Component: 206040370011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST TIME DISASSEMBLY FOR INSPECTION FROM BHT, FOUND SHAFT SPLINES EXCESSIVELY CORRODED.
